# SDR CA150721004

- Difficulty date: July 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Aircraft time: 6,823 hours
- Engine: Cont LTSIO360EB
- Propeller: Hartzl BHCC2YF2
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: 67753000
- Condition: Broken
- Location: Mlg
- Part time: 6,724 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT MLG DOWN LOCK SPRING BRACKET FOUND BROKEN DURING WALK AROUND.
